# SDR DALA2023110209042

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 70,127 hours, 23,141 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5811 -MISC/DE- DUE TO LEADING EDGE SLAT DISAGREE ON APPROACH. CORRECTIVE ACTION: COMPLETED FIM TASK, CLEARED FAULTS, FLAPS/SLATS OPS CHECK COMPLETED.
